Lupron Head in the Freezer, Postpardum Depression, Depo Lupron, Laproscopy, Shaky Hands
I am 30 years old and have been put on Depo Lupron after a laproscopy to help with endometriosis. I am 2 months into a 6 month course (one shot every 3 months) of Depo Lupron and my life has drastically changed. I started feeling life altering hot ... more »
I am 30 years old and have been put on Depo Lupron after a laproscopy to help with endometriosis. I am 2 months into a 6 month course (one shot every 3 months) of Depo Lupron and my life has drastically changed. I started feeling life altering hot flashes and night sweats two days after the first shot and nearly drown myself in sweat 24 hours a day. I experienced a little postpardum depression after giving birth 6 years ago but have found myself sunk into a sinking hole of depression and anger like I've never felt before. I bawl at McDonald's commercials and become enraged if the dishwasher isn't loaded properly! I am ecstatic one minute and severely depressed the next. I have even had thought of suicide since being on this shot. I am normally a very outgoing, athletic, cheerful, happy person - but since taking this shot, I have become a stanger in my own head. I tell my family all the time that I need to "go stick my head in the freezer" to cool off because of the horrific hot flashes. I have to carry a handheld fan with me 24 hours a day and sleep with ice packs to keep cool. Since the shot started 2 months ago, I have lost all sexual drive, am thoroughly exhausted by 9am and find myself crying at my desk at work by late afternoon because I am so tired. My family thinks I am going crazy and I've never fought more with my husband. My daughter has gone to grandma's for awhile because I'm just so tired and irritable that I feel like an awful mother. Migraines have also come full circle since the onset of the shot as well as blurred vision and shaky hands. I'm a little achy throughout the as well. I know that everyone responds to medication differently, but I'm finding a lot of people with the same side effects as myself and have to wonder why the doctors don't warn patients about these types of problems before prescribing medications such as Depo Lupron. I don't think I'll be going back for the second shot. Could it get any worse?